# SDR YENA2022112101139

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 65,878 hours, 23,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#757,  DURING DESCENT THRU FL10.0 STRONG DIRTY SOCK ODOR FUMES EVENT STRONG IN THE MID CABIN.  ECS DECONTAMINATION ACCOMPLISHED. OZONE FILTERS WERE REPLACED PER LP  3433706 (ACCOMP LEAK CHECK OF #2 OZONE FILTER. NO LEAKS NOTED REF AMM 21-51-410 AND LP 3433709 (INSTALLED #1 OZONE FILTER IAW AMM 21-51-41. LEAK CHECK GOOD.
